MAUDE Adverse Event Report: ARTHREX, INC. EXCALIBUR, CURVED, HL 4.2MM X 19CM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. EXCALIBUR, CURVED, HL 4.2MM X 19CM; ORTHOPEDIC MANUAL SURG INSTR
Model Number EXCALIBUR, CURVED, HL 4.2MM X 19CM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(4) that an ar-6420cex curved excaliber broke during a case, the inner cutting sheath would stop spinning when shaving the capsule.Discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
EXCALIBUR, CURVED, HL 4.2MM X 19CM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25140059
Report Number1220246-2026-02792
Device Sequence Number9542849
Product Code GFA
UDI-Device Identifier00888867039209
UDI-Public(01)00888867039209(11)251104(17)301031(10)15525323
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXCALIBUR, CURVED, HL 4.2MM X 19CM
Device Catalogue NumberAR-6420CEX
Device Lot Number15525323
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown